MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED, HA COATED STEM SIZE 3 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED, HA COATED STEM SIZE 3 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.233
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 20 october 2017 the medical affairs performed a clinical evaluation and commented as follows: subsidence of collared femoral stem 2 days after primary cementless tha.The causes for subsidence are not known; one possibility is stem undersizing and insufficient cortical contact, but bone conditions may also play a role.Only one radiographical projection is available, insufficient for full assessment.This type of problem should not be ascribed to a faulty implant.Batch review performed on 30 october 2017.Lot 171636: (b)(4) items manufactured and released on 28 june 2017.Expiration date: 2022-05-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The stem had subsided.The cause of the stem subsiding is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.

Brand Name
AMISTEM COLLARED, HA COATED STEM SIZE 3 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6990608
Report Number3005180920-2017-00629
Device Sequence Number13624267
Product Code LZO
UDI-Device Identifier07630030804588
UDI-Public07630030804588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2022
Device Catalogue Number01.18.233
Device Lot Number171636
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR